Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 53, No. 1, pp. 97-105 (1996)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A Note on Octahedral Spherical Foldings

A.M. d'Azevedo Breda

Departamento de Matemática,
Universidade de Aveiro, 3800 Aveiro - PORTUGAL

Abstract: We show that the set of octahedral folding classes is a differentiable manifold of dimension six.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1996 Sociedade Portuguesa de Matemática
© 1996–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition